# SDR AALA20020373

- Difficulty date: March 31, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N1401G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11352
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PPGD20543406
- Part serial: 99299H2223
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1069 - AFTER TAKEOFF DFW, FIRST OFFICERS WINDOW INNER PLANE CRACKED ASSOCIATED WITH ELECTRICAL SPARK AND SMOKE EMITTING FROM CRACK.  DECLARED AN EMERGENCY AND RETURNED DFW.  LANDED DFW WITHOUT INCIDENT.  REPLACED FIRST OFFICERS R1 WINDOW ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
